I have what my eye doctor called pigment mottling and may be an indication of future macular degeneration. Is there any evidence of Seroquel (Quetiapine) causing macular degeneration or any retinal problems? I do know there is evidence of it causing cataracts.
I haven't been able to find anything on Seroquel and regarding my issue. Does my being 37 years old sound bizarre to have pigment mottling? My eye doctor only asked me if I had ever looked directly into an eclipse (which I have not). I have no idea how this came up and macular problems are not in my family that I know of.
It would depend on what your central vision is, and what your macula looked like a year or two ago. I see many "young" people in their 30's that have pigmentary mottling without it ever getting worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.